Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Medicacion y sus Consecuencias
Sep 13, 2006

Dr. Hace mas de 8 años que estoy medicado y hace aproximadamente 7 años que tomo Stocrin y 3TC Complex. Hace 1 año estoy experimentando mucha fatiga, cansancio y dolores de hueso. Mi medico me dijo que no se debia a la medicacion. ¿Es eso cierto? ¿Si cambio la medicacion, puede ser riesgoso? Muchas Gracias.

Response from Dr. Santana

Estimado Amigo:

Los cambios en medicaciones si justificados y necesarios especialmente si es por toxicidad no representan peligro inmediato cuando se realiza en manos expertas. En su caso especifico me sospecho que el componente del AZT o Zidovudine encontrado con el 3TC posiblemente este contribuyendo a esta fatiga cansancio, aun cuando su hemograma (hemoglobina) este normal. Opciones de cambio seria sustituirlo por Tenofovir o Abacavir. Discuta con su medico.

Suertey exito.


Previous
mi novio es positivo y yo negativo
Next
CD4

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement